# SDR DALA14000623232

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,531 hours, 29,809 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECTION, FOUND CORROSION ON SHEAR TIE FRAME 31 BETWEEN S42-43R IN FWD CARGO BAY.  REPLACED SHEAR TIE AND FASTENERS IAW SRM 51-72-11 AND DWG D532-31611.
